# SDR SWAA2024041774578

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 40,658 hours, 25,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE IS NO LONGER IN PLASTIC COVER.<[01] REINSTALLED FWD ENTRY DOOR ESCAPE SLIDE PER MT 725-61-06 AND AMM 25-66-01. NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE.;[02] C/W
